RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 175, Number 3  


MATHEMATICS
Riemann–Hilbert boundary value problem with discontinuous boundary conditions for quasi-linear elliptic systems of equations
S. N. Antontsev, V. N. Monakhov
511
Group algebras of countable abelian $p$-groups
S. D. Berman
514
$A$-sets in complete metric spaces
A. G. El'kin
517
Spectrum of the energy operator of molecule type systems on spaces of functions with given symmetry
G. M. Zhislin
521
Extremal quasiconformal mappings with a given boundary correspondence
S. L. Krushkal'
525
Non-trivial sufficient statistics for observations connected in a Markov chain
N. M. Mitrofanova
528
Symmetrizable spaces and final compactness
S. Nedev
532
On the theory of $\zeta$-functions of three variables
N. N. Sandakova
535

MECHANICS
Loosening of structure and strength of polymeric materials
A. A. Vakulenko, Yu. N. Litov, V. M. Chebanov
539

FLUID MECHANICS
Pulsations of a rotating cylinder of plasma at zero temperature gradient
E. V. Ryazanov
542

PHYSICS
Low-temperature polarization spectra of asymmetric aza-benzoporphirines and their metal derivatives
A. N. Sevchenko, S. F. Shkirman, V. A. Mashenkov, K. N. Solov'ev
545
The distribution function of gas molecules over velocities near a solid wall in a gasheated inhomogeneously
Yu. I. Yalamov, I. N. Ivchenko, B. V. Deryagin
549

GEOPHYSICS
Vertical movements of the earth surface in the Tashkent area
I. N. Meshcherskii, A. P. Reizman
570
A contribution to the non-linear theory of currents at the equator
È. N. Mikhailova, A. I. Felzenbaum, N. B. Shapiro
574
Calculation of vortical currents in a sea with a complex bottom relief
V. V. Shuleikin
578

CRYSTALLOGRAPHY
X-ray diffraction spikes as related to optical properties of natural diamonds
E. V. Sobolev, V. I. Lisoivan, S. V. Lenskaya
582
The structure of the amide group in $n$-bromobenzoylethylenimine
R. P. Shibaeva, L. O. Atovmyan, R. G. Kostyanovsky
586

Поправки к статье “Об одной задаче стохастического линейного программирования и ее устойчивости” (ДАН, т. 162, № 1, 1965 г.)
N. I. Arbuzova, V. L. Danilov
Поправки к статье “Теоремы Нётера для одного класса сингулярных интегральных уравнений со сдвигом и сопряжением” (ДАН, т. 162, № 1, 1965 г.)
G. S. Litvinchuk
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019